Pre-exposure prophylaxis or PreEP is like taking antibiotics which could damage one’s liver and kidney resulting in liver and kidney failure in order to satisfy an addiction for drinking water from sewers.
TRUVADA side effects.
It is important to tell your doctor about any side effects you experience while taking TRUVADA for PrEP.
Serious side effects
Common side effects
TRUVADA can cause serious side effects:
Too much lactic acid in your blood (lactic acidosis), which is a serious medical emergency. Symptoms of lactic acidosis include weakness or being more tired than usual, unusual muscle pain, being short of breath or fast breathing, nausea, vomiting, stomach-area pain, cold or blue hands and feet, feeling dizzy or lightheaded, and/or fast or abnormal heartbeats.
Serious liver problems. Your liver may become large and tender, and you may develop fat in your liver. Symptoms of liver problems include your skin or the white part of your eyes turns yellow, dark “tea-colored” urine, light-colored stools, loss of appetite for several days or longer, nausea, and/or stomach-area pain.
You may be more likely to get lactic acidosis or serious liver problems if you are female, very overweight (obese), or have been taking TRUVADA for a long time. In some cases, these serious conditions have led to death. Call your healthcare provider right away if you have any symptoms of these conditions.
Worsening of hepatitis B (HBV) infection. If you also have HBV and take TRUVADA, your hepatitis may become worse if you stop taking TRUVADA. Do not stop taking TRUVADA without first talking to your healthcare provider. If your healthcare provider tells you to stop taking TRUVADA, they will need to watch you closely for several months to monitor your health. TRUVADA is not approved for the treatment of HBV.
Serious side effects of TRUVADA may also include.
Kidney problems, including kidney failure. Your healthcare provider may do blood tests to check your kidneys before and during treatment with TRUVADA for PrEP. If you develop kidney problems, your healthcare provider may tell you to stop taking TRUVADA for PrEP.
Bone problems, including bone pain or bones getting soft or thin, may lead to fractures. Your healthcare provider may do tests to check your bones.
Changes in body fat, which can happen in people taking TRUVADA or medicines like TRUVADA.